Top answers from doctors based on your search:
Disclaimer

erectile stimulator medication

A 42-year-old male asked:
Dr. Robert Kwok
32 years experience Pediatrics
Is the cause treated: To assess if one's erections have weakened, he should visit a primary doctor, who can check for possible causes: stress, depression, diabetes, high bl ... Read More
1
1 thank
Dr. Patricio Gargollo
20 years experience Pediatric Urology
See a urologist: If you are having erectile problems you need to go see a urologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 30-year-old male asked:
Dr.
A Verified Doctor answered
A US doctor answered Learn more
See doctor: there are many causes of erectile dysfunction are so diverse including medication side effect, vascular causes, diabetes, neurologic conditions, local ... Read More
Dr. Patrick Connerly
A Verified Doctor answered
A US doctor answered Learn more
No: Sorry
A 55-year-old male asked:
Dr. Harold Fields
60 years experience Family Medicine
Erectile dysfunction: There are a variety of drugs available. Th oldest one, and the most commonly used is Viagra. I would suggest you see your physician as he would be abl ... Read More
1
1 thank
A 40-year-old male asked:
Dr. Alan Kelly
26 years experience Internal Medicine
MAO meds: Don't worry about any OTC supplements or meds. MAO meds are very few & hardly used now. MAOIs were the first antidepressants in clinical use. Th ... Read More
1
1 comment
1
1 thank
A 55-year-old male asked:
Dr. Robert Kwok
32 years experience Pediatrics
Time to see a doctor: To assess if a person's erections have weakened, he should visit a primary doctor, who can check for possible causes: stress, depression, diabetes co ... Read More
1
1 thank
A 28-year-old male asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
It's worth treating: If you are quite confident that you have no physical problem (probably true), that it is psychological, the good news is that when you get a grip on t ... Read More
A 33-year-old male asked:
Dr. Gebrehana Zebro (formerly Woldegiorgis)
31 years experience Internal Medicine
I do not think you: Will have answer for this kind of question . I would suggest you to go to your doc and evaluated and diagnosed . If your are diagnosed with erectile d ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Daniel Bates
7 years experience Family Medicine
Any age: we most commonly see men start to have erectile issues later in life 55-60+. The most common cause is actually the effect of chronic diseases like dia ... Read More
1
1 thank
A member asked:
Dr. James Cunnar
26 years experience Family Medicine
Possibly: Any medicine can have any side effect. Even though seizure medication doesn't commonly cause ed, medication needs to be considered as a possible caus ... Read More
5
5 thanks
A 59-year-old male asked:
Dr. Michael Dugan
Specializes in Hematology
Generally no: Vasectomy should have no impact. Most drugs for enlarged prostate would also be ok, although there definitely can be issues after prostate surgery.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month